Acne No More Review - Unattractive spots on the skin occur due to excessive deposition of skin pigment (melanin) in the skin. Often arise during the use of hormonal contraceptives and moreover in many women occur due to hormonal changes during pregnancy.
The other cause is excessive exposure to sun and crescent age. Also, certain medicines or cosmetics can cause improper formation of pigment spots. Dark spots on the skin may also have an internal cause, especially liver malfunction or lack of certain vitamins.
What to do?
Maternity pigmented spots tend to get lost over time without treatment. But what about the others? The market will find a variety of different bleaching preparations containing the active substance on some "whitening" pigment spots. Results, however, usually do not live so amazing and many women consider these (often really expensive) cosmetic products as a waste of money.
If you suffer from pigment spots, you should really protect your skin against sun. Not that you've never had a show in the sun, but it is important to use sunscreens with a sufficiently high factor sun-exposed skin and only sparingly. Health Fitness
Some women owe fade pigment spots use of B vitamins, especially folic acid. However, there is no need to wait for results from day to day, but wait several months before improvement occurs.
In case you have noticed formation of pigment spots after initiation of hormonal contraceptive use will be better to change it. To avoid the formation of new spots or impair the ones you already have, always carefully read the information on the use of medicines. For some drugs are in fact explicitly stated that while using it is not appropriate to expose sun.